Me and my partner took the antibiotic nearly 4 months ago and I had my period twice only since i took the medicine ( May and june ) but had 5 days spotting last month and hasn't even started this month. Has anyone had irregular periods after Chlamydia ? I'm 36 years old and have always had my period every 28 days until i took azithromycin few months ago.
Irregular period after azithromycin?
- 18 Aug 2016 by Serpil79
- chlamydia infection, azithromycin, medicine, antibiotic, antibiotics, period, spotting, irregular period
No responses have yet been posted. Add your response to this question.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2015 • 1 answer
Posted 30 Sep 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer
Posted 23 Dec 2015 • 0 answers
Posted 28 Jul 2016 • 1 answer